Rabbit Ztu Posted December 6, 2009 Share Posted December 6, 2009 Anyone had painful menstrual symptoms while on Lamictal? Briefly: Abdominal pain on left side for almost 2 months. Upper left, just below ribs. Pulses and sometimes radiates to back. Ranges from mild to moderate. Worst just before period a month ago, and caused nausea. Getting bad again, and I should be starting any day now. (But am always irregular, so who knows.) Not pregnant, but trying. P-doc said to talk to PCP. PCP looked at blood, etc. and CT scan and apparently it's nothing. After much head-scratching and me insisting it's not craziness, he suggested Lamictal is causing dysmenorrhea. It's been hurting too long to be a pulled muscle. It's not gas and doesn't go away the way normal GI things do. Pain is different from what I feel at ovulation and menstruation. Sharper now than at ovulation. TIA for feedback. So sick of this. I don't trust my body AT ALL anymore. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.